# SDR AALA20000147

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Failed
- Location: Door Warning Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATL - FLT 1572 - DURING APPROACH, SLAT/FLAP HANDLE MOVED TO ZERO DEGREE/EXTERNAL.  DISAGREE LIGHT CAME ON.  RECYCLED HANDLE AND BOTH SLATS AND LIGHTS NORMAL.  LANDED ATL WITHOUT INCIDENT.  DURING REFUELING OPERATION, PERSON FUELING NOTICED SPARKS COMING FROM A WIRE BUNDLE OUTBOARD OF FUELING PANEL.  REFUEL DOOR HODL OPEN ROD SHORTING SLAT/FLAP WIRES BUNDLE.  REPAIRED AND REPOSITIONED BURNED WIRES IN BUNDLE AT REFUEL DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
